# SDR AALA20170810003

- Difficulty date: July 26, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND STRAP, SERVICE AREA, AT STATION 1016, RBL 27. INSTALLED NEW STRAP PER AARD 51-00-05-1 AND DRAWING 147A5714.
